# SDR SWAA2022060213282

- Difficulty date: May 29, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 63,949 hours, 38,026 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE NEEDLE IN THE RED / [01] R&R?D FWD SERVICE DOOR ESCAPE SLIDE PER MT 725-61-06
